# SDR AALA202212231500

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 29,878 hours, 12,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PRE FLIGHT FLIGHT ATTENDANT REPORTS AIRCRAFT FLASHLIGHT AT DOOR 4L IS INOPERATIVE. REPLACED BATTERY IAW AMM 25-65-00
